MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO STR PLT,3.0MM5 HOLE,TI; PLATE, FIXATION, BONE

ARTHREX, INC. LO-PRO STR PLT,3.0MM5 HOLE,TI; PLATE, FIXATION, BONE
Model Number LO-PRO STR PLT,3.0MM5 HOLE,TI
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the device was removed from the patient.The original date of surgery was (b)(6) 2020 for a r mrj fusion; per the reporter the removal was voluntary.No more information was given.
 
Additional Manufacturer Narrative
Complain not confirmed as no allegations were provided.It is unknown why the plate was explanted.The plate was found to be bent and the locking threads were damaged.6 screws were returned with damaged threads and drive features.

Brand Name
LO-PRO STR PLT,3.0MM5 HOLE,TI
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key11947271
Report Number1220246-2021-03217
Device Sequence Number4420736
Product Code HRS
UDI-Device Identifier00888867055049
UDI-Public00888867055049
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLO-PRO STR PLT,3.0MM5 HOLE,TI
Device Catalogue NumberAR-8952TS-05
Device Lot Number5261927
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2021
Supplement Date Received by Manufacturer05/17/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown